# SDR UIEA2021040900866

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,702 hours, 22,010 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT WQ EXH FAN 2 STATUS MSG( RESET C/B ON PANEL P11, ROW P, COL 10 IAW 767 AMM 20-60-01-862-001. FAN TEST GOOD IAW B767 AMM 21-26-01-400-801-002, NO DEFECTS NOTED AT THIS TIME. )
